On some properties of semilinear functional differential inclusions in abstract spaces
- Controllability of Second-Order Differential and Integrodifferential Inclusions in Banach Spaces. CHANG, Y. K.; LI, W. T. // Journal of Optimization Theory & Applications;Apr2006, Vol. 129 Issue 1, p77
In this paper, the controllability of second-order differential and integrodifferential inclusions in Banach spaces are investigated. Two new results are obtained by using the theory of strongly continuous cosine families and a fixed-point theorem for multivalued maps.
- Existence Results for Functional Differential Inclusions with Infinite Delay. Hong, Shi Huang // Acta Mathematica Sinica;May2006, Vol. 22 Issue 3, p773
The aim of the present paper is to investigate the existence of solutions to functional differential inclusions with infinite delay in Banach spaces. A relevant set of phase space axioms is proposed. The main tools used in this paper are certain fixed point theorems based on the set-contraction...
- Trajectory Tubes of Nonlinear Differential Inclusions and State Estimation Problems. // Journal of Concrete & Applicable Mathematics;Jan2011 Supplement, p454
No abstract available.
- Existence Results for Impulsive Semilinear Damped Di erential Inclusions. Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A. // Electronic Journal of Qualitative Theory of Differential Equatio;Sep2003, p1
In this paper we investigate the existence of mild solutions for rst and second order impulsive semilinear evolution inclusions in real separable Banach spaces. By using suitable xed point theorems, we study the case when the multivalued map has convex and nonconvex values.
- EXISTENCE AND CONTROLLABILITY RESULTS FOR SEMILINEAR NEUTRAL FUNCTIONAL DIFFERENTIAL INCLUSIONS WITH NONLOCAL CONDITIONS. Ntouyas, S. K.; O'Regan, D. // Discussiones Mathematicae: Differential Inclusions, Control & Op;2007, Vol. 27 Issue 2, p213
In this paper, we prove existence and controllability results for first and second order semilinear neutral functional differential inclusions with finite or in finite delay in Banach spaces, with nonlocal conditions. Our theory makes use of analytic semigroups and fractional powers of closed...
- Controllability for Semilinear Neutral Functional Differential Inclusions via Analytic Semigroups. Ntouyas, S. K.; O'Regan, D. // Journal of Optimization Theory & Applications;Dec2007, Vol. 135 Issue 3, p491
In this paper, we prove controllability results for semilinear neutral functional differential inclusions with finite or infinite delay in Banach spaces. Our theory makes use of analytic semigroups and fractional powers of closed operators, integrated semigroups and cosine families.
- On the existence of solutions of differential inclusions. Masina, O. // Differential Equations;Jun2008, Vol. 44 Issue 6, p872
We consider differential inclusions corresponding to accretive operators in a Banach space X for the case in which X is the one-dimensional Euclidean space. We prove existence theorems and an asymptotic stability theorem. We also introduce the notion of a generalizednonincreasing (nondecreasing)...
- Measuring the similarity between trajectories using clustering techniques. Jansen, Ben H.; Nyberg, Henrik N. // Chaos;Apr93, Vol. 3 Issue 2, p143
Discusses clustering techniques to determine the degree of similarity between dynamical systems on the basis of their trajectories. Feature extraction method; Objective of trajectory-based clustering; Ranking of features in order of their discriminating power.
- An Extension of Schreier Unconditionality. George Androulakis; Frank Sanacory // Positivity;May2008, Vol. 12 Issue 2, p313
Abstractï¿½ï¿½The main result of the paper extends the classical result of E. Odell on Schreier unconditionality to arrays in Banach spaces. An application is given on the ï¿½multiple of the inclusion plus compact" problem which is further applied to a hereditarily indecomposable Banach...